# SDR REXA200600087

- Difficulty date: October 7, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 5,918 hours, 4,775 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

RECEIVED FLAP FAILURE MESSAGE ON TAXI.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21.
